Composition: Paediatric Paraceutamol Oral Solution BP | Brand: Duro-Plus
Description:-

DURO-PLUS

Type: Oral Suspension

Composition:

Each 5 ml contains

Paracetamol BP       120mg

Description:

DURO-PLUS oral suspension is highly effective/efficacious; Antipyretic; Analgesic.

Indication:

  • Fever, cold/flu, headache, body ache, migraine, toothache, sore throat.
  • For the reduction of fever and as a treatment to relieve symptoms of cold and flu.

Dosage and Directions for use:

Do not give to babies less than 2 months of age.

Age: 2-3 months

If your baby weighs 4 kg then one 2.5 ml spoonful. Leave at least 4 hours between doses.

Do not give more than 2 doses. If your child is still feverish after two doses, talk to your doctor.

Child’s Age

3 Months- 1 Year

     1 Teaspoonful

1 year- 6 Years

     2 Teaspoonful

6 Years-12 Years

     4 Teaspoonful

Given orally 3 to 4 times daily

Do not give more than4 doses in any 24 hour period. Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor.

2.5 to 5 ml 3-4 times or as advised by a physician.

 

Method of administration:

For oral administration. Shake it well before use.

Contraindications:

  • Hypersensitivity to paracetamol.
  • Patients with severe hepatic dysfunction.

Precautions for use:

  • Do not give to babies less than 2 months of age.
  • For infants i.e. 2-3 months, no more than 2 doses should be given.
  • Do not give more than 4 doses in 24 hour period.
  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without the consult of your doctor.
  • Keep out the sight and reach of children.
Contact Us
verification image, type it in the box